MAUDE Adverse Event Report: ICOTEC AG VADER® PEDICLE SYSTEM; VADER® PEDICLE SYSTEM, NUT SCREW

ICOTEC AG VADER® PEDICLE SYSTEM; VADER® PEDICLE SYSTEM, NUT SCREW
Catalog Number 16-57-41000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient was implanted with an icotec pedicle screw system ((b)(6) 2025).Post-surgery three nut screws (set screws) loosened (exact date were not reported).X-ray imaging shows that the pedicle system was used together with two iliac screws (from an unknown manufacturer).A revision surgery was performed and implants were replaced ((b)(6) 2026).
 
Additional Manufacturer Narrative
No information regarding a potential cause has been received from the health professional.Icotec attempted to obtain the retrieved devices for investigation.To date, these have not been made available.Analysis of the relevant production records of the devices did not identify any anamolies that could be a cause of the event.Investigation of historical adverse event data determined that icotec has become aware of five similar events with its pedicle system to date.The torque wrench used in initial surgery for final tightening the nut screws could be tested.It is within its specifications and functions as intended.It can therefore be concluded that the torque wrench did not cause the adverse event.Current information is insufficient to permit a valid conclusion of the cause of this event.Based on the information available, no corrective actions are proposed.A follow-up report will be submitted if additional relevant information becomes known.Data relating to manufacturing date is not on the label as udi-pi.

Brand Name
VADER® PEDICLE SYSTEM
Common Device Name
VADER® PEDICLE SYSTEM, NUT SCREW
Manufacturer (Section D)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ  9450
Manufacturer (Section G)
ICOTEC AG
industriestrasse 12
altstaetten, sg 9450
SZ   9450
Manufacturer Contact
joerg schneider
industriestrasse 12
altstaetten, sg 9450
SZ   9450
MDR Report Key24532096
Report Number3006493760-2026-00001
Device Sequence Number9070808
Product Code NKB
UDI-Device Identifier07640140431994
UDI-Public07640140431994
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K242900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number16-57-41000
Device Lot Number24/01, 24/05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown